Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 1, Pages 57-64
http://dx.doi.org/10.1155/S0161171292000073

R-continuous functions

Department of Mathematics and Statistics, University of Auckland, Auckland, New Zealand

Received 8 May 1989; Revised 27 July 1989

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ch. Konstadilaki-Savvapoulou and D. Janković, “ -continuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 57-64, 1992. https://doi.org/10.1155/S0161171292000073.